# SDR UALA2011061502943

- Difficulty date: June 15, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 86,979 hours, 13,857 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG RIGHT REV HALF.  BOTTOM BLOCKER DOOR MISSING 3 X 3 INCH PIECE OF DOOR AT LEFT BOTTOM EDGE.  REMOVED DAMAGED BLOCKER DOOR AND LINK.  DOOR AND HARDWARE IN LOB.  REPLACED NR 2 ENG OUTBOARD REV HALF LOWER BLOCKER DOOR IAW MM.
